# SDR DLM88030917

- Difficulty date: October 11, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 38,877 hours, 31,171 cycles
- Engine: Pwa JT8D219
- Engine time: 28,979 hours, 22,390 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF (FL230) RT ENG FLAMED OUT, LT ENGINE BECAME UNSTABLE, BUT RECOVERED.  RIGHT ENG FAILED COMPLETELY.  NO VIBES NOTED.  REPLACED FUEL PUMP AND CONTROL.
